# SDR DJFA2005066

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N739TA
- Make and model: Beech 400A
- Aircraft serial: RK257
- Aircraft time: 4,522 hours, 3,820 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CREW REPORTED THAT WHILE ON APPROACH TO KVNY, AFTER LOWERING THE LANDING GEAR, THE NOSE GEAR DID NOT INDICATE GREEN.  THE RED GEAR HANDLE LIGHT WAS EXTINGUISHED.  THE LANDING GEAR WAS CYCLED AND CREW RECEIVED THE SAME INDICATION.  A MASTER LIGHT TEST INDICATED ALL LIGHTS WERE WORKING EXCEPT FOR THE NOSE GEAR.  ALL GEAR APPEARED TO BE DOWN AFTER PERFORMING A FLY-BY PAST THE TOWER.  AN EMERGENCY WAS DECLARED AND AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LIGHT BULB IN THE NOSE GEAR CAPSULE.  OPERATIONAL CHECK OF THE LIGHT WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
